Singularity confinement for maps with the Laurent property

Hone, A.N.W. (2007) Singularity confinement for maps with the Laurent property. Physics Letters A, 361 (4-5). 341 -345. ISSN 0375-9601. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://www.sciencedirect.com/science?_ob=ArticleUR...

Abstract

The singularity confinement test is very useful for isolating integrable cases of discrete-time dynamical systems, but it does not provide a sufficient criterion for integrability. Quite recently a new property of the bilinear equations appearing in discrete soliton theory has been noticed: The iterates of such equations are Laurent polynomials in the initial data. A large class of non-integrable mappings of the plane are presented which both possess this Laurent property and have confined singularities

Item Type: Article
Subjects: Q Science > QC Physics
Divisions: Faculties > Science Technology and Medical Studies > School of Physical Sciences
Depositing User: Maureen Cook
Date Deposited: 19 Mar 2008 08:36
Last Modified: 16 Dec 2011 11:23
Resource URI: http://kar.kent.ac.uk/id/eprint/2310 (The current URI for this page, for reference purposes)
  • Depositors only (login required):